Top answers from doctors based on your search:
Disclaimer

can prenatal vitamins cause gastritis

A 24-year-old member asked:
Dr. Mila McManus
20 years experience Family Medicine
Yes: Absolutely they can cause nausea. Be sure to take them on a full stomach, as this can help. If the nausea persists, try a different prenatal vitamin ... Read More
3
3 thanks
Dr. Evan Hirsch
8 years experience Integrative Medicine
B-vitamins: Yes. Often times nausea after taking pills is due to the b-vitamins and/or zinc content.
1
1 thank
Dr. Randy Baker
39 years experience Holistic Medicine
Yes: Vitamins can sometimes cause nausea, especially some b vitamins and zinc, both of which are found in prenatal vitamins. Try taking after a meal. If th ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 36-year-old member asked:
Dr. Keegan Duchicela
13 years experience Family Medicine
No.: They shouldn't cause cramping. Make sure you stay hydrated and get some exercise!
Dr. Edward Workman
Specializes in Pain Management
Unlikely unless ?: Unlikely unless you have an allergy to one of the components, which is possible. Cheap vitamins have been found to have many contaminants from sawdus ... Read More
A 46-year-old member asked:
Dr. Joel Rivera Jimenez
17 years experience Obstetrics and Gynecology
Prenatal vit: Some prental vitamins can have side effects like nausea, vomiting, bloating etc, it depends how you take them and what ingredients it has.
A 23-year-old member asked:
Dr. Sahba Ferdowsi
17 years experience General Practice
Yes: It is possible that it might be the cause if you've started taking it and nothing else has changed in your diet.
A female asked:
Dr. Alan Patterson
41 years experience Obstetrics and Gynecology
No not that: I know of, prenatal vitamins can cause nausea in some people whether they are preg or not , but they do not cause any other sxs associated with preg.
A 30-year-old member asked:
Dr. Pierre Moeser
Specializes in Rheumatology
No: Prenatal vitamins taken during pregnancy offer more help than potential side-effects unless a woman already has a severe metabolic problem. Wilson dis ... Read More
A 31-year-old female asked:
Dr. Randy Baker
39 years experience Holistic Medicine
Should be fine: I was surprised Vitex is in this. Vitex is a herb that is often used to balance female hormones.It treats PMS and can improve fertility. It's probably ... Read More
A 35-year-old member asked:
Dr. Robert Kwok
32 years experience Pediatrics
No: Prenatal vitamin tablets or capsules have almost no calories, so they do not cause weight gain. Children's gummy vitamins, if taken at "adult" doses, ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Douglas Lawson
27 years experience Obstetrics and Gynecology
Not likely: Consider the possibility that your pregnant.
1
1 thank
A 35-year-old member asked:
Dr. Charles Rocamboli
17 years experience Family Medicine
All can: All vitamins can cause nausea and vomiting. Especially if your pregnant.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month